# SDR JJBA20220530062

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 37,368 hours, 24,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN CABIN FALLING OFF (CENTER CEILING). RESECURED CENTER CABIN CEILING EMERGENCY EXIT SIGN. OPS CHECK SAT. NO FURTHER DEFECTS NOTED AT THIS TIME
